# SDR SWAA2019101437743

- Difficulty date: September 30, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242XF LOWER SKIN CRACKED, BETWEEN BS. 887 TO BS. 1016.    R&R FLOOR PANEL 242XF IAW SRM.
